Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 92, NWS Charleston, WV

June 23, 2016Morgan County, Perry County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 23, 2016, 1:37 AM EDT for Morgan County, Perry County, Ohio. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 1:37 AM EDT (05:37 UTC)
Expired
Jun 23, 2016, 2:00 AM EDT
In force
23 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, OH, Perry County, OH

The radar

The Cincinnati radar (KILN), 156 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 1:43 AM EDTTSTM WND DMG4 E Somerset, OHTREES DOWN EAST OF SOMERSET. TIME ESTIMATED FROM RADAR.
Jun 23, 1:54 AM EDTTSTM WND DMG3 Nw Malta, OHLARGE TREE DOWN BLOCKING STATE ROUTE 669. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS51 KRLX 230537
SVRRLX
OHC115-127-230600-
/O.NEW.KRLX.SV.W.0092.160623T0537Z-160623T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
137 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PERRY COUNTY IN SOUTHEASTERN OHIO...
  NORTHWESTERN MORGAN COUNTY IN SOUTHEASTERN OHIO...

* UNTIL 200 AM EDT

* AT 136 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOMERSET...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCCONNELSVILLE...SOMERSET...PERRY STATE FOREST...CROOKSVILLE...
  BRISTOL AND EAGLEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3990 8216 3982 8217 3982 8208 3977 8208
      3975 8170 3963 8173 3976 8233 3991 8228
TIME...MOT...LOC 0536Z 283DEG 39KT 3982 8223 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
326 
WWUS51 KRLX 230551
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 AM EDT THU JUN 23 2016

OHC115-127-230600-
/O.CON.KRLX.SV.W.0092.000000T0000Z-160623T0600Z/
PERRY OH-MORGAN OH-
151 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR EAST CENTRAL PERRY AND NORTHWESTERN MORGAN COUNTIES...

AT 151 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SOUTH ZANESVILLE...OR 10 MILES EAST OF PERRY STATE FOREST...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCCONNELSVILLE...CROOKSVILLE...BRISTOL AND EAGLEPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3982 8208 3977 8208 3975 8170 3963 8173
      3974 8223 3979 8216
TIME...MOT...LOC 0551Z 283DEG 39KT 3978 8202 

HAIL...1.00IN
WIND...60MPH
 
$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:32 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 22, 10:32 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
1032 PM EDT WED JUN 22 2016

.SYNOPSIS...
Frontal boundary lifts northeast as strong disturbance races through
06z to 12z with strong winds and downpours. Front tries to sink
back south Thursday night. High pressure for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
At 02Z...still calm enough in the low levels for some valley fog
to form to in the coal fields of southern West Virginia.

Yet to the west...88D Vad winds at 925 mb already 30 knots at Ind
near 02z. 925 mb flow increases to about 40 knots by 09z over our
Ohio River counties. As winds increase late tonight...temperatures
may hold steady or rise a bit...ahead of any storms. Only cooling
expected is with the thunderstorms. 00z Nam solution still tries
to keep the main biscuit to our north overnight...in the stronger
warm frontal lift.But counting on the southwest low level inflow
to form new cells on the southwestern flank in the unstable muggy
air. This new convection should drop further south than the nam
solution. Individual cells will be racing at 50 to 60 knots after
06z. So damaging wind threat still exists. Despite the fast
movement...still concerned that back building could align the axis
of portions of the convection along the steering flow. Due to the
recent rain...decided to include the Hts Tri state in the flash
flood watch including ne Kentucky and down through the southern
coal fields of WV. The southern portion of this flash flood watch
may even have to be extended in time...well into Thursday
night...since the front will be slow to press back south.

Precipitable water increases to near 2 inches toward 09z Thursday and
lingers through 03z Saturday.

We continue to stress the need for folks to increase their weather
awareness...now through Thursday evening.

Have pops decreasing first around 10 to 11z in southeast Ohio in
the wake of the overnight rounds.  Unclear...how the convection
lingers and reforms on Thursday. Mesoscale boundaries and pockets
of sunshine will come into play. Tried to downplay the wind
potential for 12z Thursday through midday...only to bring it back
for the afternoon and evening hours.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Some timing differences exists with the cold front and associated
precipitation for Thursday night. Nam is the slowest of the models.
Therefore...will not be overly specific with pops. All models push
the front south of the area by Friday morning. Some moisture remains
over northern WV into Friday however. Nam tries to fire some
showers/thunderstorms Friday afternoon in northeastern WV. Iffy if
there will be enough moisture...but will go with some small pops.

A high pressure system then takes over for the remainder of the
weekend.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A high pressures system will provide dry but hot weather for Sunday.
Starting on Monday...used a blend of the ECMWF ensemble mean and the
GEFS mean. This would have a cold front slowly approaching from the
west on Monday and Tuesday...with showers and thunderstorms
developing over the region in advance of the front. The cold front
would then push through on Wednesday.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Confidence set at low...mainly for what happens after the
strong disturbance with fast moving thunderstorm cells/complex
moves through between 06z and 12z Thursday. Strong wind
gusts...downpours associated with this complex. Mesoscale
boundaries will exist in this zone associated with the frontal
zone. In the high dew point air...tried to keep plenty of 1 to 3
thsd ft ceilings in wake of the late night complex and lingering
showers 13z to 17z.

Another round of showers and storms figured for 18z Thursday
through 00z Friday. Mesoscale boundaries may be what triggers or
helps focus this new convection. Steering flow weakens so cells
will be moving a bit slower.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: a few thunderstorm cells may form ahead of
the main complex overnight...associated with the increasing
low level flow/forcing/warm front.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            THU 06/23/16
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    M    M    H    H    H    M    M    L    L    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    L    L    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    M    M    L    L    L    L
PKB CONSISTENCY  H    M    H    H    H    M    L    L    L    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    M    M    L    L    L    L

AFTER 00Z FRIDAY...
IFR possible in lingering showers and thunderstorms 00z Friday to
06z Friday. Low stratus ceilings forming in the moist/saturated
low levels could lingering into Friday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Thursday afternoon for WVZ005>011-
     013>020-024>040-046-047.
OH...Flash Flood Watch through Thursday afternoon for OHZ066-067-
     075-076-083>087.
KY...Flash Flood Watch through Thursday afternoon for KYZ101>103-
     105.
VA...None.

&&

SYNOPSIS...RPY/MPK
NEAR TERM...KTB
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...KTB
Hazardous weather outlook, Jun 22, 4:09 PM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
409 PM EDT WED JUN 22 2016

OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-039-040-232015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
409 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO
AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE GREATEST THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ087-WVZ005-006-013-232015-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
409 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST
THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO
THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ036>038-046-047-232015-
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
409 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIND
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024>026-033>035-232015-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
409 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
PORTIONS OF SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE GREATEST THREAT FROM THESE STORMS WILL BE WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO
THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 22, 8:59 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
859 PM EDT WED JUN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          3 NE RICHWOOD           38.25N  80.50W
06/21/2016                   NICHOLAS           WV   NWS STORM SURVEY

            EF1 TORNADO CONFIRMED ALONG COUNTRY CLUB ROAD. MANY
            TREES SNAPPED AND DOWNED. SOME UTILITY POLES SNAPPED.

&&

EVENT NUMBER RLX1601051

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:01 AM EDTSpecial Weather StatementRLXMorgan, Washington59 min
Jun 23, 2:04 AM EDTTornado WarningRLXMorgan, Washington41 min
Jun 23, 2:24 AM EDTFlash Flood WarningRLXMorgan, Perry, Washington5 hr
Jun 23, 2:33 AM EDTSevere Thunderstorm WarningRLXWashington42 min
Jun 23, 2:38 AM EDTSevere Thunderstorm WarningRLXWashington37 min
Jun 23, 4:10 AM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton50 min
Jun 23, 5:11 AM EDTSevere Thunderstorm WarningRLXLawrence64 min
Jun 23, 6:17 AM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs43 min
Jun 23, 8:17 AM EDTSpecial Weather StatementRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more118 min
Jun 23, 9:56 AM EDTAreal Flood WarningRLXMorgan, Perry3 hr
Jun 23, 10:14 AM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 2:04 PM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningRLXLawrence26 min
Jun 23, 3:55 PM EDTSevere Thunderstorm WarningRLXLawrence35 min
Jun 23, 4:57 PM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 5:24 PM EDTSpecial Weather StatementRLXMeigs66 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningRLXMeigs26 min
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs32 min
Jun 23, 6:10 PM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence3 hr
Jun 23, 6:30 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence30 min
Jun 23, 7:19 PM EDTSpecial Weather StatementRLXLawrence26 min
Jun 23, 7:57 PM EDTAreal Flood WarningRLXGallia, Jackson, Meigs, Vinton3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.